Antibiotics Home > Is It Safe for Me to Take Levaquin?

What Should I Tell My Healthcare Provider Before Taking Levaquin?

You should talk with your healthcare provider prior to taking this medication if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all other medicines you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Levaquin Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose?

Based on the results of animal studies, people who take too much Levaquin may experience effects such as (but not limited to):
 
  • Coordination problems
  • Droopy eyelids
  • Decreased body movements
  • Shortness of breath
  • Shakiness (tremor)
  • Seizures.
     
If you happen to overdose on the medication, seek medical attention immediately.
 
(Click Levaquin Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.